Alert archive / Iowa / Tornado Warnings in 2025

Tornado Warning 5, NWS Des Moines, IA

April 28, 2025Cass County, Iowa

NWS Des Moines, IA issued this tornado warning at Apr 28, 2025, 8:54 PM CDT for Cass County, Iowa. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2025, 8:54 PM CDT (01:54 UTC)
Expired
Apr 28, 2025, 9:20 PM CDT
In force
26 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Cass County, IA

The radar

The Des Moines radar (KDMX), 97 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 9:04 PM CDTTSTM WND DMG3 W Anita, IABranches down. Hail to the size of nickels.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:58 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2025-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2025-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3534 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

342 
WFUS53 KDMX 290154
TORDMX
IAC029-290245-
/O.NEW.KDMX.TO.W.0005.250429T0154Z-250429T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Des Moines IA
854 PM CDT Mon Apr 28 2025

The National Weather Service in Des Moines  has issued a

* Tornado Warning for...
  Northeastern Cass County in southwestern Iowa...

* Until 945 PM CDT.

* At 854 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Wiota, or 6 miles east of Atlantic, moving
  northeast at 65 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Anita, Lake Anita State Park, and Anita Municipal Airport around 
  900 PM CDT.

Other locations impacted by this tornadic thunderstorm include Wiota,
Lake Anita State Park, Anita, and Anita Municipal Airport.

This includes Interstate 80 between mile markers 70 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4150 9474 4150 9470 4135 9470 4130 9497
      4138 9500
TIME...MOT...LOC 0154Z 238DEG 59KT 4138 9490 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Fowle
3 follow-up statements
289 
WWUS53 KDMX 290201
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
901 PM CDT Mon Apr 28 2025

IAC029-290245-
/O.CON.KDMX.TO.W.0005.000000T0000Z-250429T0245Z/
Cass IA-
901 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN CASS COUNTY...

At 900 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Wiota, or 8 miles east of Atlantic, moving northeast
at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation. EM reported rotation south of 
         Anita. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Anita, Lake Anita State Park, and Anita Municipal Airport around 
  905 PM CDT.

Other locations impacted by this tornadic thunderstorm include Wiota,
Lake Anita State Park, Anita, and Anita Municipal Airport.

This includes Interstate 80 between mile markers 71 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4150 9474 4150 9470 4138 9470 4135 9487
      4141 9491
TIME...MOT...LOC 0200Z 246DEG 27KT 4139 9485 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Fowle
554 
WWUS53 KDMX 290209
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
909 PM CDT Mon Apr 28 2025

IAC029-290245-
/O.CON.KDMX.TO.W.0005.000000T0000Z-250429T0245Z/
Cass IA-
909 PM CDT Mon Apr 28 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHEASTERN CASS COUNTY...

At 909 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Anita, or 16 miles east of Atlantic, moving
northeast at 70 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Weather spotters reported a funnel cloud. At 905pm, a 
         funnel cloud was reported southwest of Anita. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cass County, including the following locations... Anita,
Anita Municipal Airport, and Lake Anita State Park.

This includes Interstate 80 between mile markers 71 and 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4150 9474 4150 9470 4142 9470 4139 9484
      4144 9485
TIME...MOT...LOC 0209Z 238DEG 59KT 4145 9471 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

Fowle
386 
WWUS53 KDMX 290220
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
920 PM CDT Mon Apr 28 2025

IAC029-290230-
/O.CAN.KDMX.TO.W.0005.000000T0000Z-250429T0245Z/
Cass IA-
920 PM CDT Mon Apr 28 2025

...THE TORNADO WARNING FOR NORTHEASTERN CASS COUNTY IS CANCELLED...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until midnight CDT for southwestern
Iowa.

LAT...LON 4150 9474 4150 9470 4142 9470 4139 9484
      4144 9485
TIME...MOT...LOC 0218Z 238DEG 59KT 4153 9454 

$$

Fowle

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:17 PM CDT, 2 hours 37 minutes earlier. Its key messages:

  • Although conditional, a Moderate Risk (4/5) of severe weather is in place for northern Iowa Monday afternoon and Monday night with an Enhanced Risk (3/5) elsewhere. Confidence in initiation is low, but any storms that do develop would be capable of high end severe weather, including strong/significant tornadoes (EF2+).
  • More storms midweek with some stronger storms possible across southern Iowa.
  • Friday and Saturday will be dry with temperatures recovering back into the 70s.
Area forecast discussion, Apr 28, 6:17 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
617 PM CDT Mon Apr 28 2025

.KEY MESSAGES...

- Although conditional, a Moderate Risk (4/5) of severe weather
  is in place for northern Iowa Monday afternoon and Monday
  night with an Enhanced Risk (3/5) elsewhere. Confidence in
  initiation is low, but any storms that do develop would be
  capable of high end severe weather, including
  strong/significant tornadoes (EF2+).

- More storms midweek with some stronger storms possible across
  southern Iowa.

- Friday and Saturday will be dry with temperatures recovering
  back into the 70s.

&&

.DISCUSSION...
Issued at 229 PM CDT Mon Apr 28 2025

Short Term:

A positively-tilted longwave trough encapsulates much of the western
CONUS, a closed low embedded in it over Utah. An upper-level jet has
rounded the trough base and is pulling large section of the source
wave into the Northern Plains today, generating height falls up to
10 dam there, deepening the surface low that is over the Dakotas.
Tailing to itself is an advancing dry line that will arrive in Iowa
later this afternoon. Ahead of the dry line is a surface trough. The
remaining closed low over Utah will be left to sink into the SW
US.

The surface warm front will lift into Minnesota through the day
today and set up the triple point near KFSD. An EML, sampled at +11C
from the 12z TOP sounding, will coat the state, steepening mid-level
lapse rates in the neighborhood of -8.5 C/km; this translates to
MLCAPE values exceeding 3000 J/kg. The midday convection will pose a
hail threat. Gradient winds increase as the system nears, increasing
the pressure gradient to around 40 ub/km, translating to sustained
winds up to around 35mph this afternoon, gusts to around 45mph. The
gusts have a better chance of being achieved in the cleared parts of
western Iowa. Have issued an SPS for this.

As we get into the late afternoon hours, clearing near the dry line
will bring surface-based convection into focus as the boundary layer
fully mixes and the ML CIN drops below -100 J/kg. LCLs are around
500m. Deep-layer shear is best across northern and western Iowa,
totaling around 60kts, but not to discount the still-supportive
40- 50 kts across southern Iowa. Shear vectors will lean more
orthogonal in relation to the dry line, supporting supercells,
those of which will have right mover motions over 50mph thanks
to the overall fast winds in the environment. The aforementioned
upper-level jet will impinge on the warm sector over NW IA, its
influence exhibited on the consistent 50kt LLJ overhead today.
That component is driving up the low-level shear over 25kts and
elongating the hodographs. Streamwise ingest in the lowest 0.5km
will be over 95%, allowing storms to realize nearly all the
low-level shear available. SRH values over 300 m^2/sec^2 are
enough to tell you that there's plenty of potential for rotation
near the surface.

There covers the thermodynamics and organization of the environment
today, which to summarize is conducive to high-end severe weather
threats including damaging winds, very large hail and tornadoes
(some strong). The question that remains is what sources of lift
will be able to launch parcels to the LFC? At the synoptic scale,
the better height falls are in Minnesota, moving the deepening
surface feature away from Iowa. The favorable jet quadrants as well
as its warm sector crossing are also displaced to the northwest.
This explains the CI in NW Iowa, which resides closer to these
features. Summarizing the synoptic support well over our area is the
Q vectors, which diverge over us this afternoon and evening. That
leaves us to smaller scale features. We have the dry line coming in,
but warm sector winds are southwesterly, leading to poor
convergence. The dry line predictably stalls around sunset and
better frontogenetical forcing in the form of a cold front will
catch up with it, continuing the chances for storms across Iowa
before midnight. It will have the EML to overcome which is coming in
warmer than forecasted per 18z soundings. We're at the mercy of
mesoscale features to increase convergence. Some of the HRRR runs
before 12z hinted at the slightest possibility of this in central
Iowa. The concern would be that there would be just enough for only
one or two storms, and those storms would have the warm sector all
to themselves. This is the low confidence (<10%) but worst-case
scenario for somewhere in central Iowa. Not to be neglected is
southern Iowa where it looks like there will be enough synoptic
kinematics to fire off convection in northern MO, moving into this
area. Actually, the 0-0.5km shear is better in southern Iowa, so the
all-hazards risk, including tornadoes, still holds in spite of the
stronger capping.

Long Term:

The leftover portion of the trough will be shoved eastward once a
positively-tilted trough moves in from the PNW, presenting a
southern and northern stream pair of waves to the central US. The
majority of the Gulf moisture will be tied into the southern stream,
then shunted towards the Ohio River Valley as the northern stream
deepens. There will be enough of a retreat of moisture to push PWATs
back over 1 inch which will be plenty enough for precipitation, even
convection. At the synoptic level, this is supported by upper-level
divergence and the left exit region of the southern stream jet, in
addition to Q-vector convergence. MUCAPE values may graze 1000 J/kg
by Wednesday afternoon. Can't rule out some storm organization
potential, but the wind field loses favorability before peak heating
maximizes instability in the afternoon. Upper-level ridging replaces
the troughing by Friday which will keep us dry through at least
Saturday. Temperatures will also recover into the 70s. Active spring
weather resumes as early as Sunday once a longwave trough closes off
and moves inland on the West Coast.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 1241 PM CDT Mon Apr 28 2025

Frontal system moving into northwest Iowa this evening is driving
thunderstorm potential over much of the state. Storm chances will
continue at TAF sites from west to east through late evening with
all severe weather modes (large hail, tornadoes, damaging wind)
possible. Behind the front, the wind will shift from southwest to
the northwest and remain gusty. Otherwise, MVFR to VFR ceilings will
linger behind storms overnight, giving way to VFR conditions after
12z Tuesday.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 8 PM CDT this evening for IAZ004>007-
015>017-023>026-033>037.

&&

DISCUSSION...Jimenez
AVIATION...DMD
Hazardous weather outlook, Apr 28, 5:27 AM CDT, 15 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
527 AM CDT Mon Apr 28 2025

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-291030-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
527 AM CDT Mon Apr 28 2025

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...Today and tonight

Scattered storms this morning in northern Iowa could be strong to
severe with hail up to 1 inch.

Severe weather remains likely in the region this afternoon through
evening with a level 4 of 5 risk for severe weather in northern
Iowa and a level 3 of 5 conditional risk in much of the rest of
Iowa. Damaging winds, very large hail, and tornadoes; some
strong, are all possible. The highest chances are in northern
Iowa, north of US-20 with more uncertainty in storm coverage
farther south and west. Many locations will not see any storms
today, but if/where storms develop, they have the potential to be
extremely strong and dangerous.

Today will also be windy with gusts up 45 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered non-severe storms return to the forecast Wednesday into
Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely this afternoon into evening.

In the hours before

Local storm report, Apr 28, 5:55 PM CDT, 2 hours 59 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
555 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     Hail             5 ENE Graettinger       43.27N 94.66W
04/28/2025  E1.75 Inch       Emmet              IA   Law Enforcement

            Dime to golf ball sized hail.

&&

RD
Local storm report, Apr 28, 6:35 PM CDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
635 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     Hail             Swea City               43.39N 94.31W
04/28/2025  E1.00 Inch       Kossuth            IA   Public

            Report from mPING: Quarter (1.00 in.).

&&

RD
Local storm report, Apr 28, 6:54 PM CDT, 2 hours before
Preliminary Local Storm Report
National Weather Service Des Moines IA
654 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     Hail             2 W Buffalo Center      43.39N 93.99W
04/28/2025  M1.00 Inch       Kossuth            IA   Law Enforcement

&&

CAH
Special weather statement, Apr 28, 7:59 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Des Moines IA
759 PM CDT Mon Apr 28 2025

IAZ005>007-016-017-290200-
Kossuth IA-Cerro Gordo IA-Winnebago IA-Worth IA-Hancock IA-
759 PM CDT Mon Apr 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN WORTH...
SOUTHEASTERN KOSSUTH...NORTHERN HANCOCK...NORTHWESTERN CERRO GORDO
AND WINNEBAGO COUNTIES THROUGH 900 PM CDT...

At 759 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles north of Britt, or 11 miles west of Forest City, moving
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail and additional
         heavy rainfall of one to two inches.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible. Ponding of water on roadways, low visibilities,
         and rises in small streams and creeks.

Locations impacted include...
Wesley, Hutchins, Forest City Municipal Airport, St. Benedict, Eagle
Lake State Park, Thompson, Eagle Lake, Hayfield, Pilot Knob State
Park, Sexton, Hogsback Wildlife Area, Scarville, Woden, Fertile,
Britt, Leland, Miller, Crystal Lake, Forest City, and Lake Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Tornado Watch remains in effect until 1100 PM CDT for north central
Iowa.

&&

LAT...LON 4320 9336 4295 9408 4309 9421 4350 9368
      4350 9358
TIME...MOT...LOC 0059Z 245DEG 32KT 4320 9386

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Small
Local storm report, Apr 28, 8:34 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
834 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     Hail             5 E Wesley              43.10N 93.90W
04/28/2025  E1.00 Inch       Hancock            IA   Emergency Mngr

&&
Local storm report, Apr 28, 8:44 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Des Moines IA
844 PM CDT Mon Apr 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Hail             6 NW Garner             43.16N 93.70W
04/28/2025  E1.50 Inch       Hancock            IA   Trained Spotter

&&

Ansorge

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:29 PM CDTSevere Thunderstorm WarningDMXHancock, Kossuth, Winnebago31 min
Apr 28, 7:59 PM CDTSpecial Weather StatementDMXHancock, Winnebago61 min
Apr 28, 8:34 PM CDTSevere Thunderstorm WarningDMXHancock, Winnebago41 min
Apr 28, 8:40 PM CDTSevere Thunderstorm WarningDMXCass39 min
Apr 28, 8:51 PM CDTSevere Thunderstorm WarningDMXPalo Alto24 min
Apr 28, 8:58 PM CDTSevere Thunderstorm WarningDMXAdair, Audubon, Cass, Guthrie47 min
Apr 28, 9:06 PM CDTSevere Thunderstorm WarningDMXEmmet, Kossuth, Palo Alto39 min
Apr 28, 9:10 PM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth26 min
Apr 28, 9:52 PM CDTSevere Thunderstorm WarningDMXBoone, Story38 min
Apr 28, 10:01 PM CDTSpecial Weather StatementDMXAppanoose, Decatur, Monroe, Wayne29 min
Apr 28, 10:13 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall, Story, Tama47 min
Apr 28, 10:22 PM CDTSpecial Weather StatementDMXAppanoose, Davis, Lucas, Mahaska, Monroe, Wapello and 1 more53 min
Apr 28, 11:10 PM CDTSpecial Weather StatementDMXBlack Hawk, Bremer, Grundy50 min

Nearby

Tornado Warnings in Iowa, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.